This topic is now archived and is closed to further replies.


Diane 35

180 posts in this topic

How did you realise you had DVT?

I was on my second pack of Diane 35 and I felt a constant chest pain in the right side of my chest, and shortness of breath. I read online that it is symptoms of blood clots. By then I was in my 7 day rest period. So I went to the GP and got myself prescription for Yasmin as it has a lower dosage than Diane 35. I am on my first pack of Yasmin for 2 weeks now. My chest pain now seems to be pretty much gone, but sometimes I feel like my heart seem to pump faster. The GP took my blood pressure and listened to my heart and said it seems normal. How do I test for DVT?

I am SO sorry I took Diane 35. Seriously, I was so happy that it did help my skin. HOWEVER, the harm it has done to me does NOT outweigh the pros! I am not in the "high risk' group for DVT, EXCEPT that I have taken this drug!!! If you don't know what a DVT is, I'm SO happy for you. If you are thinking about Diane, and don't know what a DVT is, just skip the idea of going on this drug, and move on. A DVT is a BLOOD CLOT! My doctor (and the nurses at the hospital where I wound up at, and the ones who cared for me while I COULD NOT WALK!!) were astounded at my YOUNG AGE because I got a DVT. It was completely caused by my Diane usage!! Imagine that! I am much too young & much too healthy for a bog clot, but another clot).I got it. Oh, and wow...has my life changed since. Firstly, I can NEVER take hormone pills again (lest I get another clot). PLUS, I could not EVEN WALK for weeks. After that, I was reliant on a cane. ( my age). But guess what?!! I'm LUCKY because I am alive!! We caight the clot in time. We were fortunate beyond that....even though I was under close watch there, the clot still could have moved (it happens SO quickly) to my heart or lungs! yep, it's not just being unable to walk or stand on your is actually LIFE threathening. Yep, I'm lucky. Thank goodness. Imagine how scared I was those first days in the hospital, knowing that at any point in the day or night, the clot could move to my lungs, KILLING ME!! (the DVT was from my left calf into my torso...heck of a blockage). 6 months later, I know the clot isn't gone (pain in my leg, which is I've been on a constant doage on blood thinners this whole time, and suddenly I've had to up my dosage...MY BLOOD IS LITERALLY TOO THICK TO BE SAFE!!! That's 6 months AFTER my hospitalization from the clot!!). Is it worth it? Clear skin, or significat and potentially FATAL side effects? Nope....never again (not like I have the more BC pills for me ever!!). I have two children...imagine if I had died and they werer alone in the world without their mother? Just because I was frustrated that my skin wasn't perfect?!!! it should be a crime that they can still sell this item to people. The risks are not even close to worth the benefits. DO NOT TAKE THIS DRUG!! NOT EVER!! YOU DESERVE BETTER!!!

Here is my experience of Diane 35:

During the second week on my first pack, I noticed it takes a longer time for my skin to get very oily. My friend also noticed that. However my skin is still very oily if I don't blot often. But bear in mind I have extremely oily skin, oilier than anyone I know.

I didn't experience any initial breakout stage or huge weight gain. However at the end of the second pack during my 7 day rest period, I experienced constant chest pain in the right chest and shortness of breath. I read online it is symptom of a blood clot, which is associated with Diane. I went to the GP and switched to Yasmin, which is supposed to have a lower dosage. I am on the first pack of Yasmin still, it is now the second week.I noticed my chest pain in the right have gone mostly. I hope this is a good sign.However I feel like I do get shortness of breath sometimes.

Yasmin is less effective for oily skin, for me.

Share this post

Link to post
Share on other sites

I was on Dianette (UK equivalent) for a year and it helped the severity of my severe/moderate acne loads. In the first few months of taking it, there were times when I was almost practically clear, minus the odd pimple here and there half way through my cycle. As time went on my body seemed to get used to it and it got a little worse again but it was still loads better than not on it. I'm on a different pill now though because my doctor said it's not good to be on it for too long. If this one doesn't work out I'll be asking to go back on Dianette. I would say give it at least 3 months before you make your mind up about it, unless you have bad reactions. It will take quite a while to clear, but stick at it.

Share this post

Link to post
Share on other sites

I started my second pack on dianette last night and breaking out ! But I also started roaccutane last night so maybe that's why :s can't work out if my acnes hormonal or not , so god damn frustrating

I started my second pack on dianette last night and breaking out ! But I also started roaccutane last night so maybe that's why :s can't work out if my acnes hormonal or not , so god damn frustrating

Share this post

Link to post
Share on other sites

Hi everyone,

I posted this on another post and I pasting it here because I would like to strongly warn you against taking Diane.

It is a SHORT term fix, a bandaid that will make your acne so much worse when you stop it.

Diane is probably going to clear you out.

However, you will never be able to come off of it without breaking out and once you come off, your acne will get 10X worse.

I've been on and off diane for the past 7 years and before going on it, I had just a few breakouts which never stopped me from doing anything.

But that wasn't good enough, I wanted perfection. So I went on Diane and cleared out 100%. My Skin was flawless.

Long story short, after many years of taking this pill, I decided I wanted to stop injecting my system with hormones.

Ever since I stopped (8months ago) my skin has been breaking out like never before. I developped acne in places I've never had acne before.

My skin is suuuper oily and so is my hair.

I highly recommend you do not take this poison or any other birth control pill. It will completely mess up your hormones and you will regret it in the future.

I now feel a lot of regret and grief over my decision to take this pill. If I could go back in time I would have never started it.

I wish someone had told me this years ago. If you have a few breakouts, there are ways to live with them without messing up your entire system.

I hope this was helpful. Let me know if you have any questions I'd be happy to answer.

If you don't believe me, Google "dianette feels like it has been a total horror story".

Some girls have gone bald because of this evil pill.



Diane 35 and all other BCP are poison. Diane 35 caused my acne.
I've been off the pill since December 2012.

DKR Regimen Started July 16th 2012. Did not work for me, irritated my skin and made matters worse.

Now trying to quit facial cleansers and use the water only method.

Started the water only method on March 18th 2013.


  • Rinse with water in shower
  • Pat dry with a clean towel or paper towel
  • Apply Almay Smart Shade Makeup with a clean brush (try to go without when possible)


  • Rinse with water over kitchen skin
  • Pat dry with a clean towel or paper towel



  • sugar
  • alcohol
  • processed anything
  • gluten
  • very sweet fruits (ex: bananas or pineapples)
  • egg yolks
  • dairy

I allow myself 1 instant coffee a day.

I take fermented cod liver oil, zinc, probiotics and spearmint tea every day.

I also give TLC to my liver with burdock root and dandelion tea smile.png

I change my pillow cases frequently.


And if we could float away, fly up to the surface and just start again and lift off before trouble just erodes us in the rain. Just erodes us in the rain.

Do not brood over your past mistakes and failures as this will only fill your mind with grief, regret and depression. Do not repeat them in the future.

Your living is determined not so much by what life brings to you as by the attitude you bring to life; not so much by what happens to you as by the way your mind looks at what happens.

Share this post

Link to post
Share on other sites

my mother lost a lot of her hair (60%) from dianette, and i took it when i was 16 and my hair fell out like crazy. my hair has grown back but my moms took years. i had DVT as well. i loved the clear skin, hated the atrocious side effects of this pill. its been banned now where i live and in a few countries.

Share this post

Link to post
Share on other sites